# SDR CA030109003

- Difficulty date: October 14, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S005001
- Condition: Malfunctioned
- Location: Dual Distributin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT FAULT:  DURING CLIMB IN ICING CONDITIONS, CAUTION LIGHT CAME ON AGAIN. CHECKLIST PERFORMED. OPERATED IN MANUAL MODE IT CAME BACK TO NORMAL AFTER 10 MIN OF OPERATION. BOOT SEQUENCING CONTROL WAS BAD. SOMETIMES A LOT OF BOOTS CAME ON AT THE SAME TIME (UNABLE TO DEFLATE AFTER A CYCLE) AND SOMETIMES THE BOOTS NEVER CAME ON. AFTER THE 10 MIN PERIOD SYSTEM BACK TO NORMAL AND OPERATED FOR MORE THAN 30 MIN WITHOUT ANY CAUTION LIGHT OR FAILURE. DURING DESCEND SAME FAILURE WITH ACCOMPANIED CAUTION LIGHT.  CONDITION SUSTAINED FOR APPROXIMATELY 10 MIN UNTIL LANDING IN NON-ICING CONDITIONS . CHECK LIST WAS AGAIN PERFORMED AND OPERATION IN MANUAL MODE WHICH WAS NOT POSSIBLE TO CONTROL. TWO DDV'S (DUAL DIST
